# SDR HALA2016021000046

- Difficulty date: February 10, 2016
- Submitted: February 17, 2016
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 99,590 hours, 17,783 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 140T2540
- Condition: Cracked
- Location: Bs 1106
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 1106, LBL 40, WL 200, UPPER .  REMOVED AND INSTALLED UPPER STRUCTURE ON INTERCOSTAL IAW SRM 51-40-05, 51-40-05, 51-40-02, DWG 140T2540 AND RESTORED TO ORIGINAL FINISH IAW SRM 51-21-10-377-003.
